# SDR CA190225007

- Difficulty date: February 24, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 34,048 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 2313M5884
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW CONTACTED MOC CONCERNING A WIPER PROBLEM. MOC GAVE CREW CB RESET AND CREW DID THE RESET AND TRIED THE WIPERS AGAIN. THE MOTOR STARTED BUT THE WIPERS DID NOT MOVE. THE CAPTAIN SAID HE SMELLED AN ODOUR AS DID THE F/O. THE FIRST OFFICER SAID THAT HE SAW A PUFF OF SMOKE FROM HIS SIDE. AFTER DISCUSSION WITH MOC AND DUTY PILOT, IT WAS DETERMINED THAT THE WIPER MOTOR NEEDED TO BE CHANGED.   RESOLUTION  CAPTAIN WIPER MOTOR REPLACED AS PER AMM 30-41-01-000-801A , AND AMM 30-41-01-400-801A. (TC# 20190225007)
